# SDR COMA0760738

- Difficulty date: December 20, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 33,987 hours, 31,814 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Dcu
- Part number: 6229820009
- Part serial: 237
- Condition: Faulty
- Location: E&E Bay
- Part time: 30,271 hours, 26,540 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOST LEFT ENGINE OIL PRESSURE INDICATION ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED NR 1 DCU.  NO FURTHER DEFECTS.
